BibTeX record journals/dm/Wang14

download as .bib file

@article{DBLP:journals/dm/Wang14,
  author    = {Ruixia Wang},
  title     = {A conjecture on 3-anti-quasi-transitive digraphs},
  journal   = {Discret. Math.},
  volume    = {322},
  pages     = {48--52},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.disc.2013.12.026},
  doi       = {10.1016/j.disc.2013.12.026},
  timestamp = {Sat, 22 Feb 2020 13:57:37 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Wang14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics